HealthBoards

HealthBoards (https://www.healthboards.com/boards/)
-   Allergies (https://www.healthboards.com/boards/allergies/)
-   -   Nasacort nasal spray (https://www.healthboards.com/boards/allergies/279109-nasacort-nasal-spray.html)

veryfrustrated 04-28-2005 03:59 PM

Nasacort nasal spray
 
Has anyone experienced any mouth problems from Nasacort or any other steroids? Ever since i started using it i have been experienceing irritated gums. I also read on Web M.D about mouth problems can be caused by certain steroids such as corticosteroids, prednisone..and a couple others.

Titchou 04-28-2005 05:38 PM

Re: Nasacort nasal spray
 
Haven't used it but I know that the directions for my asthma inhaler, Flovent, which is a steroid, says to brush your teeth or at least rinse the mouth after using. Perhaps that would help?

Halls 04-29-2005 08:47 AM

Re: Nasacort nasal spray
 
I get dry mouth with my antihistimine, but not sure the Nasacort is bothering my mouth as well. I get sticky, slimy saliva. Oh, and it is stringy. Yuck! I just brush my teeth a lot to keep it moist and normal.

veryfrustrated 04-29-2005 09:45 AM

Re: Nasacort nasal spray
 
I'm wondering if its my nasacort or maybe even a new inhaler i have been taking combivent. i'm gonna stop using both and see if my gums get better.

Titchou 04-29-2005 12:14 PM

Re: Nasacort nasal spray
 
If you need the Combivent, I wouldn't stop taking it without talking to your doctor.

veryfrustrated 04-29-2005 01:52 PM

Re: Nasacort nasal spray
 
Yeah your right Titchou. Thanks.


All times are GMT -7. The time now is 07:39 PM.